# SDR 95ZZZX6208

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6710 · Main Rotor Control
- Part: Unilock
- Part number: 369A7010501
- Condition: Defective
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THE CYCLIC WOULD DRIFT AFT EVEN WITH TRIM SET.  REPLACED UNILOCK, CURED THE PROBLEM.  UNIT SENT IN FOR OVERHAUL.
